RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 090, 12 страниц (Mi sigma548)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

On a Family of $2$-Variable Orthogonal Krawtchouk Polynomials

F. Alberto Grünbauma, Mizan Rahmanb

a Department of Mathematics, University of California, Berkeley, CA 94720, USA
b Department of Mathematics and Statistics, Carleton University, Ottawa, Canada, K1S 5B6

Аннотация: We give a hypergeometric proof involving a family of $2$-variable Krawtchouk polynomials that were obtained earlier by Hoare and Rahman [SIGMA 4 (2008), 089, 18 pages] as a limit of the $9-j$ symbols of quantum angular momentum theory, and shown to be eigenfunctions of the transition probability kernel corresponding to a “poker dice” type probability model. The proof in this paper derives and makes use of the necessary and sufficient conditions of orthogonality in establishing orthogonality as well as indicating their geometrical significance. We also derive a $5$-term recurrence relation satisfied by these polynomials.

Ключевые слова: hypergeometric functions; Krawtchouk polynomials in $1$ and $2$ variables; Appell–Kampe–de Feriet functions; integral representations; transition probability kernels; recurrence relations

DOI: https://doi.org/10.3842/SIGMA.2010.090

Полный текст: PDF файл (233 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/090/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1007.4327
Тип публикации: Статья
MSC: 33C45
Поступила: 25 июля 2010 г.; в окончательном варианте 1 декабря 2010 г.; опубликована 7 декабря 2010 г.
Язык публикации: английский

Образец цитирования: F. Alberto Grünbaum, Mizan Rahman, “On a Family of $2$-Variable Orthogonal Krawtchouk Polynomials”, SIGMA, 6 (2010), 090, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{GruRah10}
\by F.~Alberto Gr\"unbaum, Mizan Rahman
\paper On a~Family of $2$-Variable Orthogonal Krawtchouk Polynomials
\jour SIGMA
\yr 2010
\vol 6
\papernumber 090
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma548}
\crossref{https://doi.org/10.3842/SIGMA.2010.090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285631500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060511}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma548
  • http://mi.mathnet.ru/rus/sigma/v6/p90

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hiroshi Mizukawa, “Orthogonality Relations for Multivariate Krawtchouk Polynomials”, SIGMA, 7 (2011), 017, 5 pp.  mathnet  crossref  mathscinet
    2. Iliev P., “Meixner Polynomials in Several Variables Satisfying Bispectral Difference Equations”, Adv. Appl. Math., 49:1 (2012), 15–23  crossref  mathscinet  zmath  isi  scopus
    3. Miki H., Tsujimoto S., Vinet L., Zhedanov A., “Quantum-State Transfer in a Two-Dimensional Regular Spin Lattice of Triangular Shape”, Phys. Rev. A, 85:6 (2012), 062306  crossref  adsnasa  isi  elib  scopus
    4. Iliev P., “A Lie-Theoretic Interpretation of Multivariate Hypergeometric Polynomials”, Compos. Math., 148:3 (2012), 991–1002  crossref  mathscinet  zmath  isi  scopus
    5. Miki H., Post S., Vinet L., Zhedanov A., “A Superintegrable Finite Oscillator in Two Dimensions with Su (2) Symmetry”, J. Phys. A-Math. Theor., 46:12 (2013), 125207  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Genest V.X. Vinet L. Zhedanov A., “The Multivariate Krawtchouk Polynomials as Matrix Elements of the Rotation Group Representations on Oscillator States”, J. Phys. A-Math. Theor., 46:50 (2013), 505203  crossref  mathscinet  zmath  isi  elib  scopus
    7. Post S., “Quantum Perfect State Transfer in a 2D Lattice”, Acta Appl. Math., 135:1 (2015), 209–224  crossref  mathscinet  zmath  isi  elib  scopus
    8. Area I., Godoy E., Rodal J., Ronveaux A., Zarzo A., “Bivariate Krawtchouk Polynomials: Inversion and Connection Problems With the Navima Algorithm”, J. Comput. Appl. Math., 284 (2015), 50–57  crossref  mathscinet  zmath  isi  elib  scopus
    9. Jorgensen P., Pedersen S., Tian F., “Spectral Theory of Multiple Intervals”, Trans. Am. Math. Soc., 367:3 (2015), PII S0002-9947(2014)06296-X, 1671–1735  crossref  mathscinet  zmath  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:160
    Полный текст:42
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019